# SDR SWIA200922590

- Difficulty date: September 12, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 13,966 hours, 11,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXTERNAL EMERGENCY LIGHT INOP.  (FLT 6517)  RELAMPED EMERGENCY LIGHT.
